Cm, Diflucan, & Symptom spotting

Discussion in 'Two Week Wait' started by Pix, Oct 4, 2013.

  1. Pix

    Pix Well-Known Member

    Joined:
    Oct 1, 2013
    Messages:
    476
    Likes Received:
    0
    T recently took a diflucan to eliminate the 'possibility' of a yeast infection because I had been on a potent antibiotic for 10 days. This was Tuesday. Doctor noted no yeast infection however just a slight irritation on the skin. Nothing inside. (Sorry Tmi) last does of antibiotic was Monday.

    Here's the question. I'm currently 8dpo. And wasn't too worried about being out this month because of the illness I can down with; until the past couple days.
    6dpo extreme cramps.
    7dpo cramps and weird cm. weird 'let down' sensation in breasts.
    8dpo weird cm again and slight cramping. Again with the let down sensation.

    Why weird cm? It was creamy. Like lotion. Yes. My vagina officially feels like a lotion pump! Heh. Yesterday it was slightly dis-colored.

    My question is can the diflucan change your cervical fluid. I googled it but I course the one question I'd love an answer to, google fails me! 0.o

    Or can the meds (antibiotic and/or diflucan) cause these symptoms at all? This is definitely new for me since I'm a horrid symptom spotter!! Even whilest on BC.

    I just feel like it's past that point if it affecting my system now. I have such a high metabolism.


    Ok ladies. Thanks in advance!
    Blessed Be
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice